T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Bochner integral for S*(M-) valued function

( Volume 6 Issue 11,November 2019 ) OPEN ACCESS
Author(s):

Jia Shi, Yin Zhang, Lixia Zhang

Abstract:

Let S*(M-) be the generalized functional space of a discrete-time normal martingale M. In this paper, we define a Bochner integration for S*(M-)-valued functions. What’s more, we examine fundamental properties of this integration.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.6.11.18

Paper Statistics:

Total View : 425 | Downloads : 416 | Page No: 52-54 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.